2019
Том 71
№ 10

All Issues

Litvinov A. N.

Articles: 3
Article (Ukrainian)

Closeness of distributions of two Markov sums of random variables with no condition of limiting negligibility

Litvinov A. N., Repin I. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1971. - 23, № 2. - pp. 248–253

Article (Ukrainian)

Limit theorems for mesh- and absolutely continuous random variables linked by a Markov chain

Litvinov A. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 1. - pp. 97–102

Brief Communications (Russian)

Limit theorem for the densities of the Markov sums of random variables

Litvinov A. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 4. - pp. 549–557